# SDR 2002FA0000511

- Difficulty date: March 22, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N511TS
- Make and model: Lkheed 132923E
- Aircraft serial: 5101
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Poppet Valve
- Part number: 210174
- Part serial: J1024A
- Condition: Inoperative
- Location: Nr 4 Engine
- Part time: 14 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE JUST REPLACED AFTER OVERHAUL.  VALVE INOPERATIVE, POPPET VALVE FROZEN OR STIFF TO MOVE .  CAN FEEL IT GRIND AND NOT GOING CLOSE AFTER PUSHING POPPET.  OVERHAUL PROCESS NOT CORRECT OR NOT ENOUGH CLEAR INTERNALLY.
